# SDR 2008FA0000285

- Difficulty date: April 2, 2008
- Submitted: April 23, 2008
- Operation: General aviation
- Aircraft: N359AR
- Make and model: Dhav DHC6300
- Aircraft serial: 359
- Engine: Pwa PT6A27
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1D217
- Part serial: 11AE110
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP FAILS AT 11,000 TO 12,000 FT OF ALTITUDE.  WORKS FINE ON GROUND.  (K)
